# SDR UALA2011052702595

- Difficulty date: May 25, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,423 hours, 21,516 cycles
- Engine: Pwa PW2037
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part serial: 102
- Condition: Faulty
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK WARMER THAN SELECTED WITH SWITCH ON & TEMP CONTROL IN AUTO.  INOP LIGHT EXISTING.  PRESS ECS REC BUTTON AND RECORD ZONE TEMPS.  PROG TEXT:  ACCOMPLISH CHRONIC REVIEW.  -CHRONIC.  PROCEDURE 1 USED ON MEL 2161E.  REPLACED ZONE TEMP CONTROLLER.  CHECKS OKAY PER MM.
